MAUDE Adverse Event Report: AESCULAP AG ABC; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

AESCULAP AG ABC; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number FJ750T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
A customer contacted aesculap inc.Regarding the removal of an abc cervical plate (part # fj750t) during a planned surgical procedure.The device had been previously implanted; however, the exact implantation date is unknown.Follow-up with the reporter confirmed that no adverse event occurred and no device malfunction was identified.The patient did not experience any complications related to the device.The device removal was performed as part of routine aftercare associated with a planned surgical procedure at an adjacent level, consistent with the original surgical plan.The removal was not performed as a revision surgery due to device-related issues or patient complications.The reporter noted difficulty identifying appropriate instruments for device removal and expressed concern regarding available tooling; however, this did not result in patient harm or device malfunction.
 
Additional Manufacturer Narrative
This report is filed under ais reference (b)(4).Investigation results: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.Batch history review: the device history records (dhr) were not able to be reviewed as no lot number was made available.However, all device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.Conclusion and measures / preventative measures: a definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
ABC
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key24769466
Report Number3005673311-2026-00056
Device Sequence Number10298965
Product Code KWQ
UDI-Device Identifier04038653088157
UDI-Public(01)04038653088157
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2026
Report Date (Section F) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFJ750T
Device Catalogue NumberFJ750T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/18/2026
Event Location Hospital
Date Report to Manufacturer03/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA04/02/2026